"Ibuprofen": reviews, instructions for use, analogues
Drugs that relieve pain and eliminate fever are used all over the world. These medicines can significantly improve a person's condition. They also avoid many serious complications. Ibuprofen has a great popularity among such medicines. Reviews about it will be presented to you in this article. Also you will learn the information that contains the instruction for use. It is worth mentioning about the analogs of this drug.
Composition and type of drug
The main active substance of this drug is ibuprofen. It was he who gave the name to the medicine itself. It is worth noting that the patients are most familiar with tablets of Ibuprofen. However, the manufacturer still offers a liquid form of the preparation and ointment.
Depending on the type of medication, it may contain additional components. This must be taken into account before you drink a medicine or give it to your child.
How does it work?
The drug "Ibuprofen" reviews are good regardless of its kind. Consumers report its rapid and continuous action. The drug acts depressingly on the synthesis of prostaglandins. As a result, there is antipyretic and analgesic effect.
"Ibuprofen"( syrup, as well as ointment and tablets) refers to non-steroidal preparations that relieve inflammation. That is why the medicine is able to influence not only the symptom - heat and pain, but also on the cause of these symptoms.
Indications for use
"Ibuprofen" - syrup and other forms of the drug - is often used in complex therapy. However, the medicine can also be used as an independent agent. Indications for use, which are prescribed in the manual, are the following situations:
- various diseases of joints and bones( arthritis, arthrosis, articular gout, etc.);
- neurological problems( as symptomatic therapy);
- fever of different origin, also after vaccination;
- colds, flu, viral diseases and ailments of a bacterial nature( for symptom relief).
The preparation perfectly copes with a pain. This is what is reported about the drug "Ibuprofen" reviews. Therefore, it is often prescribed by physicians in the treatment of ENT organs( tonsillitis, otitis, eustachiitis, etc.) simultaneously with other medicines. Also, the medication can be used for gynecological problems and abdominal pain. However, this use is only allowed after consultation with the doctor, as self-use can give a blurred clinical picture and lead to the inability to correctly diagnose. This picture is fraught with complications.
Limitations in taking the drug and full contraindications
"Ibuprofen" medication is not prescribed for pain and heat in the presence of hypersensitivity to the components. Also, the drug is not recommended for use in certain diseases of the intestine and stomach, in particular ulcers and colitis. However, it should be noted that this restriction applies only to the form of the suspension and the tablets. In addition, any form of medication is not used in certain eye diseases and visual impairment, during exacerbation of renal and hepatic diseases. The medicine is not assigned to patients with a violation of pressure and the work of the heart. If non-steroidal anti-inflammatory drugs cause bronchospasm and provoke asthma, then this remedy is also prohibited for use.
With extreme caution, the composition is prescribed during pregnancy and lactation. In these situations, the fetal development period and the age of the born baby are taken into account. About the drug "Ibuprofen" reviews say that in such cases it is worth using the child's dosage. Drugs in tablets are not recommended for children under 12 years. Advantage is to give the suspension. Also, many ailments of the digestive tract in history can be a reason for particularly careful control of the patient's health when treated with Ibuprofen.
Method of using medication for children and adult patients
What does the instructions for use tell about this medication? The abstract establishes its norms, portions and schemes for taking the medicine. However, if the doctor has recommended a different dosage, then he should listen to his advice. What is the drug "Ibuprofen" dosage?
For adults, the medication can be used in any dosage form, taking into account the limitations described above. Thus, a single dose can range from 200 to 800 milligrams of ibuprofen. Remember that all forms contain distinct dosages. Multiplicity of this application is up to four times a day. However, many doctors do not recommend without the need to use a medicine.
For children, as you already know, it is preferable to use the liquid form of the drug. However, after 12 years, switching to capsules is allowed. For children who are prescribed the medicine "Ibuprofen", the dosage is calculated taking into account the body weight. For every kilogram of weight, there are 20 to 40 milligrams of ibuprofen. This dose should be divided into several receptions. So, if your baby weighs 10 kilograms, then he can give 200-400 mg of active ingredient. The suspension is usually released in a dosage of 100 mg per 5 ml. Consequently, a child is entitled to 10 to 20 milliliters of suspension a day.
Duration of application for the removal of fever is 3 days. If with the help of the drug you get rid of the pain, then you can drink it for 5 days. External application can last up to three weeks.
How can I replace a medication?
Absolute analogue of the described drug is the drug "Nurofen".Ibuprofen in this medicine becomes the main active substance. It is worth noting that the dosage of these drugs is the same."Nurofen" is available in the form of tablets, capsules with liquid contents, it also has the form of syrup and rectal suppositories.
If we talk about analogues with another active substance, but the same effect on humans, then we can identify drugs containing nimesulide. This tablets "Nyz", suspension "Nimulid" and many others. These drugs also belong to the group of non-steroidal anti-inflammatory drugs. Some patients believe that the analogue of Ibuprofen is Paracetamol. This is a little wrong interpretation."Paracetamol" in any form relieves pain and fever, but it does not affect the source of these symptoms - the inflammatory process.
Reviews about the drug "Ibuprofen"
Medication reviews are only good. Consumers say that the effect of the drug comes in 10-20 minutes. The effect lasts for 8 hours. It happens that there is no need to reapply the composition. According to the parents, the children are very well tolerated drug. The suspension has a sweet taste, so there are no difficulties with its use.
Patients report that the drug is capable of eliminating any kind of pain. It is effective for otitis, headache and toothache. Also, in some cases, the remedy can cope even with migraine.
Doctors report that quite often the drug "Ibuprofen" is prescribed simultaneously with other drugs. In this case, sometimes a break between the use of certain funds is required. Also, doctors remind of the need for prior acquaintance with the instructions for use.
There are negative reviews about the drug. Sometimes the medicine causes allergic reactions. However, more often it happens with improper use or excessive use of the medicine.
You have learned about the information that is provided about the preparation "Ibuprofen" instruction. The price of the facility also has positive reviews. After all, this drug is much cheaper than its absolute and relative counterparts.
Tablets "Ibuprofen" at a dosage of 200 mg of active ingredient per capsule will cost you only 20 rubles. While the drug "Nurofen" costs at least 100. Suspension can be bought for 50-70 rubles."Nurofen" costs about 200. The medicine "Ibuprofen" in the form of an ointment is in the price category of 30-40 rubles.
Instead of the conclusion of
, you learned about an effective anti-inflammatory drug with antipyretic and analgesic effect - Ibuprofen. He is not so often appointed by doctors as his expensive analogues. However, its effectiveness is not less. Ask your doctor if it can be used in place of other, more expensive analogues. Remember about contraindications and observance of the indicated dosage. A speedy recovery for you!